# SDR AALA2018082079028

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,949 hours, 21,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BULKHEAD WEB CRACKED ABOVE PREVIOUS REPAIR AND OUTBOARD OF THE KEEL BEAM.  REPAIRED THE BULKHEAD WEB IAW 57-10-09, AND SRM 57-10-10-2R-2.
